# SDR AU970718

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Lt & Rt Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH C-D WINDOW POSTS CRACKED IN UPPER CORNERS - FOUND DURING EDDY CURRENT INSPECTION
